Home

Quick Links

Search

 

Found publications: 2 result(s)


1 to 2 of 2

Modelling Zechstein velocities in halokinetically disturbed areas using a 3D seismic amplitude attribute
Authors: E. J. T. Duin and T. Stavenga
Journal name: First Break
Issue: Vol 17, No 12, December 1999, pp. 387 - 392
DOI: 10.1046/j.1365-2397.1999.00046.x
Info: Article, pdf PDF (1.11Mb)
Language: English

Modelling Zechstein Interval Velocities Using a 3D Seismic Attribute
Publication date: 26 May 1997
Info: Extended abstract, pdf PDF (1.01Mb)
Language: English

Previous 1 Next